# SDR CA061205001

- Difficulty date: December 4, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: 10300555
- Part serial: DCL353490
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED A CHECK, RT MLG YOKE WAS FOUND TO HAVE A CRACKED FITTING AT THE AUX ACTUATOR ATTACH POINT. (TC NR 20061205001)
